Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Norm estimates of interpolation matrices
and their inverses associated with
strictly positive definite functions


Authors: J. Levesley, Z. Luo and X. Sun
Journal: Proc. Amer. Math. Soc. 127 (1999), 2127-2134
MSC (1991): Primary 65F35
Published electronically: February 26, 1999
MathSciNet review: 1476145
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we estimate the norms of the interpolation matrices and their inverses that arise from scattered data interpolation on spheres with strictly positive definite functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 65F35

Retrieve articles in all journals with MSC (1991): 65F35


Additional Information

J. Levesley
Email: jl1@mcs.le.ac.uk

Z. Luo
Affiliation: Department of Mathematics and Computer Sciences, University of Leicester, Leicester LE1 7RH, England
Email: zl3@mcs.le.ac.uk

X. Sun
Affiliation: Department of Mathematics, The University of Texas at Austin, Austin, Texas 78712
Address at time of publication: Department of Mathematics, Southwest Missouri State University, Springfield, Missouri 65804
Email: xis280f@cnas.smsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04683-3
PII: S 0002-9939(99)04683-3
Received by editor(s): December 26, 1996
Received by editor(s) in revised form: August 26, 1997
Published electronically: February 26, 1999
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1999 American Mathematical Society